Wellposedness of second order backward SDEs

By H. M. Soner, Nizar Touzi, Jianfeng Zhang. 2010

330 citations recorded by the source corpus.

We provide an existence and uniqueness theory for an extension of backward SDEs to the second order. While standard Backward SDEs are naturally connected to semilinear PDEs, our second order extension is connected to fully nonlinear PDEs, as suggested in Cheridito et al. (Commun. Pure Appl. Math. 60(7):1081–1110, 2007). In particular, we provide a fully nonlinear extension of the Feynman–Kac formula. Unlike (Cheridito et al. in Commun. Pure Appl. Math. 60(7):1081–1110, 2007), the alternative formulation of this paper insists that the equation must hold under a non-dominated family of mutually singular probability measures. The key argument is a stochastic representation, suggested by the optimal control interpretation, and analyzed in the accompanying paper (Soner et al. in Dual Formulation of Second Order Target Problems. arXiv:1003.6050, 2009).

Subfields: Demography, Finance, Modeling and Simulation

View Paper: https://www.semanticscholar.org/paper/1e9c438c48b7412817a8ce4747535fcc1979ec39

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Demography

  1. Marcel Nutz
  2. Jianfeng Zhang
  3. Ariel Neufeld
  4. Nizar Touzi
  5. H. M. Soner
  6. Yan Dolinsky
  7. Huyen Pham
  8. Dylan Possamaï

In Finance

  1. Marcel Nutz
  2. Jianfeng Zhang
  3. Nizar Touzi
  4. Ariel Neufeld
  5. H. M. Soner
  6. Dylan Possamaï
  7. Shige Peng
  8. Huyen Pham

In Modeling and Simulation

  1. Marcel Nutz
  2. Jianfeng Zhang
  3. Nizar Touzi
  4. H. M. Soner
  5. Ariel Neufeld
  6. Ying Hu
  7. P. Briand
  8. Ibrahim Ekren

Citations in the corpus